Jump to content
Important Survey - Please Participate ×

-


[1c...]

Recommended Posts

Psychiatry could be called "dumb magic" as all they do is write more scrips for drugs. Drugs that dont do what they promise to do. SSRIs, anti-psychotics. Benzos, at least, do what they say they will do. But the price one pays for using them can be extreme.

If I was you I would get off the benzo first and proceed from there. But ONLY YOU know what will work best for you. All of us have an "inner voice" - this soft voice that sometimes tells us how to proceed, if we pay attention TO that inner voice.

I have been on BB for almost 8 years now. In that time I met many people in a similar situation.

But that does not matter. What DOES matter is that you get off all these  drugs and allow yourself to  heal from it all. Only then will you know how to proceed from there.

TMan, the doses you were on are horribly high. That this happened to you is...very sad. But no matter, you are quite willing and able to recvoer from all of us. You might want to read my Success Story or Blog. Both have the same names: eastcoast's trip.

east

Link to comment
Share on other sites

You started taking seroquel at 15y???

 

And up to 800mg...dammm couldn't even read past that.

 

Could you even open your eyes with that dosage? Never heard somebody taking so much...50mg Quentiapine (Seroquel AI) was enough to knock me out 10minutes after taking it.

 

Will go through the whole thread asap, really worried about you man...

Link to comment
Share on other sites

I had a few seizures when I was in my teens (maybe 4 or 5 ) and the doctors decided that it would be best for to go on medicine for the rest of my life. I started taking depakote I dont remember the starting dose but I was always have issues with it. The doctors never stopped to think that maybe the medicine was causing the problem --and now looking back I see thats probably what it was -- either way, the doctors would only raise my dosage. At one point I was on 2000mg of depakote.

 

After ten years of that I was switched over to topamax and put on a dose of 400 mg of that. That has been another 20 years. The entire I would ask my doctors if I could get off the medication and all of them would tell me that there was no possible way that if I came off there would be dire consequences.

 

I always had problems with the medications as well, I would fall asleep in college and it didnt matter how much sleep I had. I had horrible kidney stones and was told it was caused by the medicine. There was also hair loss.

 

Either way I always knew that I would have to get off the medicine or it would kill me. Now in my 40s I really starting having problems that I assumed was from the medicine. Long story short, I am tapering off the medicine that I have been on for over 30 years.

 

So take comfort in knowing that there are others who have the same problems or worse problems as you. It could always be worse.

 

Good luck.

Link to comment
Share on other sites

How did you got a girlfriend and managed to keep the relationship for 8 years without leaving your room in your parents house?
Link to comment
Share on other sites

Tman

 

I want to suggest that passing out when you leave the house is something not entirely medication related.  If you can go out to run, then you can go out.  Have you tried very gradual exposure therapy?  There is a cognitive approach that can teach you it’s safe to step outside.  Once you’re off the meds, what will you do?  It’s so important not to imagine you are the worst case ever.  You don’t know that.  Many people feel they are, that their situation is far worse than others.  It doesn’t help to think like that.  It doesn’t help to compare.  There are people in their house with children and no one to pay their bills.  They don’t have the option of staying in for years or running for hours.  Some can’t get out of a chair because their legs don’t work.  Healing is a very active process.  We have to give it power.  I believe you can taper off the meds and have a life outside.  You’re not old.  Maybe you can look into some Skype counseling that addresses your belief that you will pass out every time you go out except to run.  I hope you consider these ideas and options.

Link to comment
Share on other sites

[1c...]

How did you got a girlfriend and managed to keep the relationship for 8 years without leaving your room in your parents house?

 

Every weekend she visited my place. I never once was in her house.

 

Tman

 

I want to suggest that passing out when you leave the house is something not entirely medication related.  If you can go out to run, then you can go out. 

 

You are wrong.

 

My head is entirely empty because of withdrawal of both medicines. Seroquel on it's own makes your head completely empty. If If I do something, no matter if it's inside or outside, I will pass out. It's because I will be overstimulated quickly because my head can't handle anything. Outside there are more stimulances than inside.

 

Running makes you feel in a complete calm state. Your head is completely empty, in a good way. It restores chemicales in your head and creates new connections in your brain. That is why I can run outside, but I can't do anything else outside (or inside as well).

 

I have no anxiety issues, what you are now insinuating. I have no issues at all. I never had the chance to recover from my nervous breakdown, because these medicines won't let you recover.

 

It has no use that I'm particpating on this forum. It works best for me if I just read the information that is useful to me and apply it to myself. That has been working well. It's because of this forum I'm now under 10 mg of Diazepam (2,7). Without this forum that would have never happened. I am thankful for that.

 

The second part of your words were useful. The first part was just not true at all. I do appreciate it.

 

I wish you all the best.

Link to comment
Share on other sites

×
×
  • Create New...